# SDR UPS06145920

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0814
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LAV LIGHT INOP.  RELAMPED SUPERNUMERARY AREA EMERGENCY AUX WALL MOUNTED ABOVE MIRROR LAV LIGHT WITH A SERVICEABLE LAMP IAW A300-600 AMM 33-51-21-4, OPS CHECK NORMAL.
